MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA BREAST TISSUE MARKER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. SENOMARK ULTRA BREAST TISSUE MARKER; BIOPSY INSTRUMENT
Catalog Number SMEC10R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that post a breast tissue marker placement, the patient experienced an anaphylactic allergy to polyethylene glycol and was administered adrenaline.It was further reported that the physician planned to remove the marker and the polyglycolic acid pads.However, the current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.Two electronic photos were provided and it was reviewed.The first photo shows some tissues which is in a dried condition in a white paper.The second photo shows the same tissues and it was presented in a ultrasound images on a monitor.Based on the provided photos, the reported allergic reaction cannot be confirmed.Therefore, the investigation is inconclusive for the reported allergic reaction as the cause of the allergic reaction cannot be determined.A definitive root cause for the reported adverse event without identified device or use problem could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that post a breast tissue marker placement, the patient allegedly experienced an anaphylactic allergy to polyethylene glycol and was administered adrenaline.It was further reported that the physician planned to remove the marker and the polyglycolic acid pads.However, the current status of the patient is unknown.

Brand Name
SENOMARK ULTRA BREAST TISSUE MARKER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20221878
Report Number2020394-2024-01422
Device Sequence Number7328718
Product Code NEU
UDI-Device Identifier00801741032035
UDI-Public(01)00801741032035
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSMEC10R
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date12/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale